# SDR IPXA2021011464452

- Difficulty date: January 14, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141541028
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A FLOOR PANEL 212XAF IS DAMAGED.  FABRICATED FLOOR PANEL, IAW SREO B757-5320-9692K.
